# SDR SWAA2025052071600

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED AFT GIRT BAR FITTING IS LOOSE. <[01] SECURED FED AFT GIRT BAR FITTING PER AMM 25-66-02-400-801; [02] VERIFIED ACTION 1. JOB COMPLETE.
